Live Help


Forum Jump
Post New Thread  Reply
Old 10-05-2016, 11:48 PM   #1
-Shae-Lynn*
Laugh often. Dream big. Reach for the stars!!
 
-Shae-Lynn*'s Avatar
 
Join Date: Apr 2008
Location: Canada
Medication smell in nose

Hey Everyone,

I'm not sure if this is in the right place. I'm also not sure how much of it is allowed so if any of it is on the fence and makes you uncomfortable fell free to either tell me and I'll edit it or tell a mod.

I've overdosed on a medication. What I've noticed from these experiences is that there is a smell that accompanies the overdose. None of my friends who haven't taken a overdose know what I'm talking about because when you take the prescribed dose there is no smell. One day this girl in group and I went rogue and were talking symptoms and she said she has smelt it, though she told me how much she had taken and I have taken that amount before and I didn't smell anything. I think she may have just been trying to get us to bond, or trying to be the worst, because she also said that she had technically died and they resuscitated her, and yet she couldn't provide any details as to why she had died.

Anyways...

What I'm trying to figure out is if other people experienced the smell and if that smell still "haunts" them. Every once in a while I can smell it and it really freaks me out. I think it's chemicals in the air as I live near an industrial area, though I've smelt it in clean air too when I'm stressed out.

Any similar stories, or stories saying what that smell is caused by, would be really appreciated.

Thank you!


Last edited by tiptoes : 11-05-2016 at 10:21 AM. Reason: Removed medication name and details


It's the children the world almost breaks that grow up to save it.
-Frank Warren


-Shae-Lynn* is offline   Reply With Quote
One Hug Given By:
Old 10-05-2016, 11:57 PM   #2
whirlpools
 
Join Date: May 2008

Actually, weirdly I smelt it all Sunday (no OD involved! Haven't in years). It was horrible, ended up washing my hands and face repeatedly, having a bath/washing my hair and changing my clothes.

I always had the 'smell' when I used to OD on that drug. I have no idea why or what causes it.

Just in addition, I'm not too sure whether it's okay to mention the drug name or not - maybe report your post just so the mods can have a quick check? :)

whirlpools is offline   Reply With Quote
Old 11-05-2016, 01:16 AM   #3
Bellatrix
Voldemort's Bitch
 
Bellatrix's Avatar
 
Join Date: Nov 2008
Location: London

Yes! I get the phantom smell of it. It makes me feel sick.




Imperfection is underrated.



Bellatrix is offline   Reply With Quote
Old 11-05-2016, 04:54 AM   #4
-Shae-Lynn*
Laugh often. Dream big. Reach for the stars!!
 
-Shae-Lynn*'s Avatar
 
Join Date: Apr 2008
Location: Canada

This is actually *so* validating.

I talked to my therapist today and he was all "do you think it could be that you haven't had enough to drink and it's a taste in your mouth? Or that your blood is too think and it's a metallic taste?"

I'm glad I'm not the only one. I'm sorry that you guys experience it though because it really is *not* pleasant!



It's the children the world almost breaks that grow up to save it.
-Frank Warren


-Shae-Lynn* is offline   Reply With Quote
Old 11-05-2016, 01:45 PM   #5
Buttons.
Never knowing...a helping hand or hell to pay?
 
Buttons.'s Avatar
 
Join Date: Dec 2005
Location: UK
I am currently:

I get that too. It makes me feel sick.



'Never forget what you are. The rest of the world will not. Wear it like armor, and it can never be used to hurt you.'

['There is only one thing we say to death. Not today'.']

'We are each our own devil, and we make this world our hell.’ – Oscar Wilde
‘It’s hard to dance with the devil on your back.’ Sydney Carter


Buttons. is offline   Reply With Quote
Old 11-05-2016, 01:49 PM   #6
MunchBox
I threw my pie for you.
 
MunchBox's Avatar
 
Join Date: Mar 2010
I am currently:

Yeah, I get that too. Also makes me nauseated.



Sweetpea


MunchBox is offline   Reply With Quote
Old 11-05-2016, 01:49 PM   #7
Devil Girl
 
Devil Girl's Avatar
 
Join Date: May 2004
Location: Scotland
I am currently:

I have had this in the past. But for me it was a burning type smell. I would consider it as an effect of an OD. If you think about it, people get certain effects but not all of them, this is just one that is less common.

Also, sometimes when I take medications (not OD) I have this sensation. I think sometimes it is psychosomatic....but maybe there is a valid reason behind it...


Last edited by Devil Girl : 11-05-2016 at 01:50 PM. Reason: Adding


You made up your mind to torture mine!
If you read a scar like a book, you will relise the story in which you over look
red ribbons were weaving
upon the young girls skin.
a trail of red weaved deep,
caused by pain from within


Devil Girl is offline   Reply With Quote
Reply


Currently Active Members Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Censor is ON
Forum Jump


All times are GMT +1. The time now is 07:54 AM.

Back to top